Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 187, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 24, 2013, 8:06 PM CDT for Edwards County, Ford County, Kiowa County, Kansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2013, 8:06 PM CDT (01:06 UTC)
- Expired
- Jun 24, 2013, 8:30 PM CDT
- In force
- 24 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 2.5 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Ford County, KS, Kiowa County, KS
The radar
The Dodge City radar (KDDC), 41 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 24, 5:33 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.1 hours before the alert went out and 35 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 771 J/kg
- Mixed-layer CIN
- -336 J/kg
- Mixed-layer LCL
- 1915 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 273 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
204
WUUS53 KDDC 250106
SVRDDC
KSC047-057-097-250130-
/O.NEW.KDDC.SV.W.0187.130625T0106Z-130625T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT MON JUN 24 2013
THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN EDWARDS COUNTY IN SOUTH CENTRAL KANSAS...
EAST CENTRAL FORD COUNTY IN SOUTHWEST KANSAS...
NORTHWESTERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 830 PM CDT
* AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
WINDHORST...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...UP TO TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
WINDHORST...CENTERVIEW AND KINSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3776 9978 3800 9934 3800 9929 3768 9915
3759 9968
TIME...MOT...LOC 0107Z 245DEG 29KT 3771 9962
HAIL...2.50IN
WIND...60MPH
$$
WAH2 follow-up statements
040
WWUS53 KDDC 250117
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
817 PM CDT MON JUN 24 2013
KSC047-057-097-250130-
/O.CON.KDDC.SV.W.0187.000000T0000Z-130625T0130Z/
KIOWA KS-EDWARDS KS-FORD KS-
817 PM CDT MON JUN 24 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
FORD...WESTERN EDWARDS AND NORTHWESTERN KIOWA COUNTIES UNTIL 830 PM
CDT...
AT 814 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF WINDHORST...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CENTERVIEW AND KINSLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3767 9960 3780 9968 3799 9931 3782 9921
3775 9918
TIME...MOT...LOC 0117Z 245DEG 29KT 3774 9953
HAIL...1.00IN
WIND...60MPH
$$
WAH592
WWUS53 KDDC 250124
SVSDDC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
824 PM CDT MON JUN 24 2013
KSC047-057-097-250134-
/O.EXP.KDDC.SV.W.0187.000000T0000Z-130625T0130Z/
KIOWA KS-EDWARDS KS-FORD KS-
824 PM CDT MON JUN 24 2013
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL FORD...WESTERN
EDWARDS AND NORTHWESTERN KIOWA COUNTIES WILL EXPIRE AT 830 PM CDT/730
PM MDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3767 9960 3780 9968 3799 9931 3782 9921
3775 9918
TIME...MOT...LOC 0124Z 245DEG 29KT 3776 9946
$$
WAHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 6:35 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jun 24, 6:35 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 635 PM CDT MON JUN 24 2013 ...UPDATED FOR AVIATION DISCUSSION... .SYNOPSIS... ISSUED AT 353 PM CDT MON JUN 24 2013 A FAIRLY STRONG SHORTWAVE TROUGH BY LATE JUNE STANDARDS WAS APPROACHING THE SOUTHERN AND CENTRAL HIGH PLAINS THIS AFTERNOON. AHEAD OF THIS FEATURE, STRONG SURFACE TROUGH HAD DEVELOPED OVER THE HIGH PLAINS, WITH STRONG SOUTHERLY WINDS ACROSS SOUTHWEST KANSAS. ELEVATED CONVECTION IN ADVANCE OF THIS SYSTEM DEVELOPED THIS MORNING EAST OF DODGE CITY AND THEN MOVED EAST AND WEAKENED. ANOTHER BATCH OF ELEVATED CONVECTION DEVELOPED WEST OF A SURFACE DRYLINE IN SOUTHEAST COLORADO AND MOVED INTO FAR SOUTHWEST KANSAS THIS AFTERNOON. SURFACE BASED CONVECTION HAD NOT YET DEVELOPED AS OF 3 PM. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 353 PM CDT MON JUN 24 2013 THE SHORT RANGE HRRR DOES INDICATE STORMS DEVELOPING IN THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON AS UPPER LEVEL FORCING AIDS IN LOW LEVEL CONVERGENCE ALONG THE DRYLINE. GIVEN THE FAIRLY STRONG MID LEVEL FLOW FROM THE SOUTHWEST, THIS CONVECTION SHOULD MOVE NORTHEASTWARD FAIRLY RAPIDLY INTO SOUTHWEST KANSAS THIS EVENING. SURFACE BASED CAPE VALUES WERE APPROACHING 3000 J/KG FROM THE TEXAS PANHANDLE INTO SOUTHWEST KANSAS AHEAD OF THE DRYLINE. 0-6 KM BULK SHEAR WAS APPROACHING 40 KTS IN THIS SAME AREA, BUT LOW LEVEL SHEAR WAS VERY WEAK. GIVEN THE EXPECTED HIGH DEWPOINT DEPRESSIONS AND RESULTANT HIGH CLOUD BASES, THE STORMS MAY DEVELOP QUITE A BIT OF OUTFLOW, AND THIS MAY LIMIT THE SEVERITY AS FAR AS HAIL SIZE IS CONCERNED (SINCE THE STORMS MAY NOT REMAIN AS SUPERCELL STRUCTURES AS LONG). BUT HAIL AS LARGE AS GOLFBALLS IS POSSIBLE WITH THE STRONGEST STORMS. IT IS UNCLEAR HOW ORGANIZED THE STORMS WILL BE AND HOW WIDESPREAD AND HEAVY THE RESULTANT RAINFALL WOULD BE. BUT STORM CHANCES WERE INCREASED TO 30-40% FOR PARTS OF SOUTHWEST KANSAS INCLUDING DODGE CITY, JETMORE AND LARNED GIVEN THE SIGNIFICANT FORCING AND SURFACE BASED CAPE. AFTER THE AFOREMENTIONED SHORTWAVE TROUGH PASSES TONIGHT AND WITH THE LOSS OF DAYTIME HEATING, STORM CHANCES WILL DIMINISH RAPIDLY BY LATE EVENING. THE LOW LEVEL WINDS WILL BEGIN TO VEER AS WELL AND THIS WILL RESULT IN THE AXIS OF DEEP MOISTURE SHIFTING EASTWARD. SOUTHWEST WINDS AT 15 KTS EVEN LATE TONIGHT WILL PREVENT TEMPERATURES FROM DROPPING BELOW THE LOWER 70S AT DODGE CITY, HAYS AND PRATT, WITH ONLY SLIGHTLY COOLER READINGS NEAR THE COLORADO BORDER. BEHIND THE SHORTWAVE TROUGH, A WEAK COLD FRONT WILL PROGRESS INTO CENTRAL KANSAS TUESDAY AFTERNOON, WITH A TRAILING DRYLINE EAST OF DODGE CITY AND INTO THE PANHANDLES. VERY HOT TEMPERATURES FROM 103 TO 106F ARE EXPECTED IMMEDIATELY BEHIND THE DRYLINE WHERE THE LOW LEVEL AIR HAS MOVED DOWNSLOPE AND WARMED ADIABATICALLY. ONLY SLIGHTLY COOLER AIR CAN BE EXPECTED IN FAR WESTERN KANSAS ON THE HIGHER TERRAIN, AND BEHIND THE WEAK COLD FRONT FROM WAKEENEY TO DIGHTON. THUNDERSTORMS ARE NOT EXPECTED TUESDAY AFTERNOON GIVEN THE LACK OF FORCING IN THE WAKE OF THE SHORTWAVE TROUGH AND SINCE THE LOW LEVEL MOIST AXIS WILL HAVE SHIFTED FURTHER EAST BY THE TIME OF PEAK HEATING. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 336 PM CDT MON JUN 24 2013 ZONAL FLOW ALOFT WILL BE IN PLACE OVER THE LOWER 48 STATES AT THE BEGINNING OF THE EXTENDED PERIOD. A SHORTWAVE TROUGH THAT IS NOW MOVING THROUGH THE GREAT BASIN AND DESERT SOUTHWEST WILL BE EXITING THE NORTHERN AND CENTRAL PLAINS TUESDAY EVENING. THIS SYSTEM WILL BRING A WEAK FRONTAL BOUNDARY SOUTH ACROSS WESTERN KANSAS IN ITS WAKE LATE TUESDAY AFTERNOON AND EVENING. PRECIPITATION CHANCES LOOK FAIRLY SMALL GIVEN THE LACK OF UPPER SUPPORT AND A FAIRLY DRY AIRMASS. THROUGH THE MIDDLE PART OF THE WEEK, 500 MILLIBAR HEIGHTS WILL BE BUILDING OVER THE WESTERN AND CENTRAL PART OF THE COUNTRY. WITH INCREASING THICKNESS VALUES OVER WESTERN KANSAS WE SHOULD SEE DAYTIME HIGH TEMPERATURES WARMING BACK UP TO AROUND OR ABOVE 100 DEGREES ESPECIALLY BY THURSDAY. THE UPPER RIDGE BECOMES MORE AMPLIFIED OVER WESTERN NORTH AMERICA TOWARD THE UPCOMING WEEKEND WITH UPPER LEVEL FLOW BECOMING MORE NORTHWESTERLY OVER THE CENTRAL PLAINS. A WEAK FRONTAL BOUNDARY IS FORECAST TO MOVE SOUTH THROUGH THE CENTRAL HIGH PLAINS EARLY FRIDAY WITH EASTERLY UPSLOPE FLOW SETTING UP INTO THE EASTERN SLOPES OF THE ROCKIES. AFTERNOON THUNDERSTORMS SHOULD DEVELOP OFF THE FRONT RANGE. GIVEN THE UPPER LEVEL FLOW, SOME OF THESE COULD MOVE INTO FAR WESTERN KANSAS FRIDAY EVENING. THE UPPER LEVEL FLOW OVER THE CENTRAL PART OF THE COUNTRY BECOMES EVEN MORE MERIDIONAL THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. THE MEDIUM RANGE MODELS HAVE ALL BEEN TRENDING IN THIS DIRECTION THROUGH THE PAST FEW RUNS. THINK THAT THE CURRENT WEEK TWO OUTLOOK SHOULD BE TRENDED BACK TO AT LEAST NEAR NORMAL TEMPERATURES FOR NOW BUT BASED ON FORECAST TEMPERATURES, WE COULD BE EVEN COOLER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 625 PM CDT MON JUN 24 2013 SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO DEVELOP ALONG AND EAST OF A SURFACE BOUNDARY THAT EXTENDED FROM JUST WEST OF DODGE CITY INTO NORTH CENTRAL KANSAS EARLY THIS EVENING. BRIEF PERIODS OF WIND GUSTS UP TO 45 MPH, HAIL, AND HEAVY RAIN THAT WILL REDUCE VISIBILITIES TO LESS THAN ONE MILE WILL BRIEFLY BE POSSIBLE FROM A FEW OF THE STRONGER STORMS. AT THIS TIME WILL BASE TIMING OF THESE THUNDERSTORMS ON LATEST RADAR TRENDS AND HRRR WHICH INDICATES DODGE CITY AND HAYS WILL BE MAINLY IMPACTED FROM THESE STORMS. DODGE CITY UNTIL 0030 AND HAYS BETWEEN 02Z AND 04Z. AFTER THE STORMS PASS THE WINDS WILL SUBSIDE TO AROUND 15KNOTS AND VFR CONDITIONS ARE EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... DDC 74 105 69 101 / 80 0 0 0 GCK 72 104 65 101 / 20 0 0 0 EHA 70 103 66 101 / 20 0 0 0 LBL 74 105 68 104 / 30 0 0 0 HYS 74 104 70 101 / 30 0 0 0 P28 74 100 74 101 / 20 0 0 0 && .DDC WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR KSZ030-031-043>046- 062>066-075>081-085>090. RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR KSZ061-062-074. && SYNOPSIS...FINCH SHORT TERM...FINCH LONG TERM...GERARD AVIATION...BURGERT
Hazardous weather outlook, Jun 24, 10:38 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1038 AM CDT MON JUN 24 2013 KSZ030-031-043>046-061>066-074>081-084>090-251115- TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN- PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA- PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER- 1038 AM CDT MON JUN 24 2013 /938 AM MDT MON JUN 24 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT A FEW SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING. HAIL AS LARGE AS GOLF BALL SIZE IS POSSIBLE WITH THE STRONGEST STORMS. THE BEST CHANCE OF STORMS IS ALONG AND NEAR A LINE FROM LIBERAL TO CIMARRON TO JETMORE TO WAKEENEY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY NE NEEDED THIS AFTERNOON AND EVENING. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC FINCH
In the hours before
Local storm report, Jun 24, 6:53 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
653 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 3 WNW BELLEFONT 37.89N 99.70W
06/24/2013 E60.00 MPH FORD KS PUBLIC
&&
MSCOTTSpecial weather statement, Jun 24, 7:24 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 724 PM CDT MON JUN 24 2013 KSZ065-066-079-080-250115- EDWARDS-KIOWA-PAWNEE-STAFFORD- 724 PM CDT MON JUN 24 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EDWARDS...NORTHERN KIOWA... SOUTHEASTERN PAWNEE AND SOUTHWESTERN STAFFORD COUNTIES... AT 723 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR CENTERVIEW...MOVING NORTHEAST AT 35 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. LAT...LON 3797 9862 3768 9938 3790 9956 3827 9902 TIME...MOT...LOC 0024Z 240DEG 32KT 3784 9927 WAH
Local storm report, Jun 24, 7:30 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
730 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 9 WNW FOWLER 37.45N 100.34W
06/24/2013 M2.00 INCH MEADE KS TRAINED SPOTTER
0715 PM HAIL 3 S THE HAGGARD ELEV 37.58N 100.31W
06/24/2013 M1.00 INCH GRAY KS EMERGENCY MNGR
&&
RBURGLocal storm report, Jun 24, 7:35 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
735 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 10 ESE ENSIGN 37.59N 100.07W
06/24/2013 E1.00 INCH FORD KS PUBLIC
&&
MSCOTTLocal storm report, Jun 24, 7:41 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
741 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL 6 ESE ENSIGN 37.62N 100.12W
06/24/2013 E0.75 INCH FORD KS FIRE DEPT/RESCUE
0731 PM HAIL SSW ENSIGN 37.65N 100.23W
06/24/2013 E0.75 INCH GRAY KS EMERGENCY MNGR
0737 PM HAIL 3 E ENSIGN 37.65N 100.18W
06/24/2013 E1.00 INCH FORD KS FIRE DEPT/RESCUE
THE HAIL RANGED FROM NICKEL TO QUARTER SIZE.
&&
GERARDLocal storm report, Jun 24, 7:55 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
755 PM CDT MON JUN 24 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 12 N MEADE 37.46N 100.34W
06/24/2013 M2.75 INCH MEADE KS BROADCAST MEDIA
&&
RBURGThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:05 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 25 min |
| Jun 24, 7:24 PM CDT | Special Weather Statement | DDC | Edwards, Stafford | 51 min |
| Jun 24, 7:41 PM CDT | Severe Thunderstorm Warning | DDC | Ford | 49 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Kiowa | 50 min |
| Jun 24, 8:49 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Kiowa | 26 min |
| Jun 24, 9:11 PM CDT | Severe Thunderstorm Warning | DDC | Kiowa, Pratt | 49 min |
| Jun 24, 9:45 PM CDT | Special Weather Statement | DDC | Pratt | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.